Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The ruled $ V\sp 4\sb 4$ in $ S\sb 5$ associated with a Schläfli hexad


Author: John Eiesland
Journal: Trans. Amer. Math. Soc. 36 (1934), 315-326
MSC: Primary 14J40; Secondary 14N05
MathSciNet review: 1501745
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14J40, 14N05

Retrieve articles in all journals with MSC: 14J40, 14N05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1934-1501745-6
PII: S 0002-9947(1934)1501745-6
Article copyright: © Copyright 1934 American Mathematical Society